# SDR A6WA200940478

- Difficulty date: August 7, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 13,549 hours, 12,639 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOOR AT FS 484.00, LBL 36 CLIP CRACKED.  CLIP UNDER FLOOR AT FS 484.00, LBL 36 REPLACED IAW SRM 51-42-21.  (K)
